# SDR UIEA2019031003511

- Difficulty date: March 10, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,960 hours, 21,315 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 WINDOW HEATING INOP, ACCUMULATED ICE IN DESCENT WITH ALL OTHER WINDOW CLEAR( PERFORMED WINDOW HEAT CONTROLLER BITE TEST IAW AMM 30-41-01 TEST OK )
